# SDR 9521269972

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 2212 · Altitude Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE FIRST TWO ATTEMPTS TO ENGAGE THE AUTOPILOT SYSTEM, THE AIRCRAFT EXPERIENCED A SLIGHT ROLL.  AIRCRAFT OPERATED NORMALLY AFTER ENGAGING THE AUTOPILOT SYSTEM FOR THE THIRD TIME.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED AUTOPILOT CONTROLLER AND OPERATIONAL CHECK GOOD.
